MathSciNet Relay Station
MathSciNet bibliographic data
MR2038144 35R35 (35B35 35K60 76D03 76D27 80A22)
Daskalopoulos, P.; Lee, Ki-Ahm All time smooth solutions of the one-phase Stefan problem and the Hele-Shaw flow. Comm. Partial Differential Equations 29 (2004), no. 1-2, 71–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement